# SDR CALA0500184

- Difficulty date: June 3, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N16618
- Make and model: Boeing 737524
- Aircraft serial: 27331
- Aircraft time: 30,428 hours, 16,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33948
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND NUT PLATE HOLE ON FLOORBEAM AT STA 947.5, RBL 6 AND RBL 18.  REPAIRED IAW SRM 53-00-51, FIGURE 203.
